Certain unipotent representations of finite Chevalley groups and Picard-Lefschetz monodromy
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 35 (2002) no. 3, p. 437-444
@article{ASENS_2002_4_35_3_437_0,
     author = {Gyoja, Akihiko},
     title = {Certain unipotent representations of finite Chevalley groups and Picard-Lefschetz monodromy},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {3},
     year = {2002},
     pages = {437-444},
     doi = {10.1016/s0012-9593(02)01096-0},
     zbl = {1021.20036},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_3_437_0}
}
Gyoja, Akihiko. Certain unipotent representations of finite Chevalley groups and Picard-Lefschetz monodromy. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 35 (2002) no. 3, pp. 437-444. doi : 10.1016/s0012-9593(02)01096-0. http://www.numdam.org/item/ASENS_2002_4_35_3_437_0/

[1] Bernstein I.N., The analytic continuation of generalized functions with respect to a parameter, Funct. Anal. Appl. 6 (1972) 273-285. | MR 320735 | Zbl 0282.46038

[2] Deligne P., Le formalisme des cycles évanescents, in: Lecture Notes in Math., 240, Springer, 1973, pp. 82-115. | Zbl 0266.14008

[3] Gyoja A., On the existence of a W-graph for an irreducible representation of a Coxeter group, J. Algebra 86 (1984) 422-438. | MR 732258 | Zbl 0537.20020

[4] Gyoja A., Theory of prehomogeneous vector spaces without regularity condition, Publ. RIMS 27 (1991) 861-922. | MR 1145669 | Zbl 0773.14025

[5] Gyoja A., Highest weight modules and b-functions of semi-invariants, Publ. RIMS 30 (1994) 353-400, Kyoto University. | MR 1299522 | Zbl 0821.22006

[6] Gyoja A., Modular representation theory over a ring of higher dimension with applications to Hecke algebras, J. Algebra 174 (1995) 553-572. | MR 1334224 | Zbl 0833.20054

[7] Gyoja A., A theorem of Chevalley type for prehomogeneous vector spaces, J. Math. Soc. Japan 48 (1996) 161-167. | MR 1361553 | Zbl 0846.17006

[8] Gyoja A., Lectures on prehomogeneous vector spaces, Lectures delivered at Nagoya University from October 20, 1998 until January 28, 1999.

[9] Kashiwara M., b-Functions and holonomic systems (Rationality of roots of b-functions), Invent. Math. 38 (1976) 33-53. | MR 430304 | Zbl 0354.35082

[10] Kashiwara M., Vanishing cycle sheaves and holonomic sytems of differential equations, in: Lecture Notes in Math., 1016, 1983, pp. 134-142. | MR 726425 | Zbl 0566.32022

[11] Lusztig G., On a theorem of Benson and Curtis, J. Algebra 71 (1981). | MR 630610 | Zbl 0465.20042

[12] Lusztig G., Characters of reductive groups over a finite field, Ann. Math. Studies 107 (1984), Princeton University Press. | MR 742472 | Zbl 0556.20033

[13] Lusztig G., Intersection cohomology complexes on a reductive group, Invent. Math. 75 (1984) 205-272. | MR 732546 | Zbl 0547.20032

[14] Lusztig G., Introduction to character sheaves, Proc. Symp. Pure Math. 47 (1987) 165-179. | MR 933358 | Zbl 0649.20038

[15] Malgrange B., Polynôme de Bernstein-Sato et cohomologie évanescente, Astérisque 101-102-103 (1983) 243-267. | MR 737934 | Zbl 0528.32007

[16] Springer T.A., Steinberg R., Conjugacy classes, in: Lecture Notes in Math., 131, Springer, 1970, pp. 167-266. | MR 268192 | Zbl 0249.20024

[17] Suga S., Highest weight modules associated with classical irreducible regular prehomogeneous vector spaces of commutative parabolic type, Osaka J. Math. 28 (1991) 323-346. | MR 1132169 | Zbl 0758.17005

[18] Yamane H., Irreducible projective modules of the Hecke algebras of a finite Coxeter group, J. Algebra 27 (1989) 373-384. | MR 1028459 | Zbl 0689.20039